# SDR CA040112004

- Difficulty date: January 12, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Doug DC3C
- Aircraft time: 14,157 hours
- Engine: Pwa R183092
- Propeller: Hamstd 23E50
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB THE PILOT NOTICED THE RT ENGINE OIL TEMPERATURE WAS INCREASING SIGNIFICANTLY. THE ENGINE WAS SHUT DOWN AND FLIGHT CARRIED OUT WITHOUT INCIDENT.
